

## Global Wellness Day NZ 2023 Free Community Events Calendar – P1



Date	Time	Event Details	Duration	Organisation	Address	<b>Booking Contact</b>	Online Event Link
Thursday 6 <sup>th</sup> June	11:00am	A 60-minute Community Rise & Shine Ecstatic Dance Session with Magenta Costumes	1 hour	https://aro-ha.com/	Aro Ha Wellness Retreat - 33 Station Valley Rd, Wyuna Rise, Glenorchy 9372	To register – Email: locals@aro-ha.com	Follow: @aroharetreats On Instagram or Facebook
Saturday 10 <sup>th</sup> June	6:45am– 7:45am	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Rahman's Fusion'	1 hour	https://www.waihekeworkout.co .nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E:admin@waihekeworkou t.co.nz P: (09) 372 2020	Live Event but event details can be found here: <a href="https://waihekework.out.co.nz/gwd/">https://waihekework.out.co.nz/gwd/</a>
Saturday 10 <sup>th</sup> June	7:00am – 8:00pm	Complimentary #DanceMagenta (with music), Signature Sauna Infusions, Yoga Classes, Meditation Class	13 hours	https://www.maruiahotsprings.n Z	1513 State Highway 7, Lewis Pass 7847 Maruia Springs, South Island, New Zealand	Registration by email essential: info@marulahotsprings.co .nz	N/A – Live events
Saturday 10 <sup>th</sup> June	8:00am	Complimentary 'Dance Magenta' Class	1 hour	https://www.cordishotels.com/e n/auckland/fitness- wellness/chuan-spa/	Level 3, Cordis, 83 Symonds Street, Auckland	To register – Email: cdakl.info@chuanspa.com P: 09 300 2960	N/A – Live Event
Saturday 10 <sup>th</sup> June	8:00am – 4:00pm	Gym Open Day (no bookings needed)	8 hours	https://www.waihekeworkout.co .nz	Waiheke Workout Gym - 116 Ostend Road, Ostend, Waiheke Island	Enquiries: E:admin@waihekeworkou t.co.nz P: (09) 372 2020	Live Event but event details can be found here: <a href="https://waihekework.out.co.nz/gwd/">https://waihekework.out.co.nz/gwd/</a>
Saturday 10 <sup>th</sup> June	9:00 - 10:00am	Complimentary Fitness Classes w/ 70s & 80s Dance Magenta Theme – 'Zumba Class'	1 hour	https://www.waihekeworkout.co .nz	Waiheke Workout Poto Studio, 23b Tahi Road, Waiheke Island	To register – Email: E:admin@waihekeworkou t.co.nz P: (09) 372 2020	Live Event but event details can be found here: <a href="https://waihekework.out.co.nz/gwd/">https://waihekework.out.co.nz/gwd/</a>
Saturday 10 <sup>th</sup> June	9:30am	Free Community Dance Class	90-mins	https://resolutionretreats.co.nz	1002 Tirau Road, Lake Karapiro	Booking Online at: https://resolutionretreats. co.nz/our- retreats/upcoming- retreats/	N/A – Live Event



## Global Wellness Day NZ 2023 Free Community Events Calendar - P2



Date	Time	Event Details	Duration	Organisation	Address	<b>Booking Contact</b>	Online Event Link
Saturday	10:20am	Complimentary Fitness Classes w/ 70s & 80s	75-mins	https://www.waihekeworkout.	Waiheke Workout Poto	To register – Email:	Live Event but
10 <sup>th</sup> June		Dance Magenta Theme – 'David's Hatha Yoga		co.nz	Studio, 23b Tahi Road,	E:admin@waiheke	event details can
		+ Meditation Class'			Waiheke Island	workout.co.nz	be found here:
						P: (09) 372 2020	https://waihekew
							orkout.co.nz/gwd/
Saturday	12:00 -	Complimentary Fitness Classes w/ 70s & 80s	45-mins	https://www.waihekeworkout.	Waiheke Workout Poto	To register – Email:	Live Event but
10 <sup>th</sup> June	12:45pm	Dance Magenta Theme – 'Marias 'Power		co.nz	Studio, 23b Tahi Road,	E:admin@waiheke	event details can
		Class'			Waiheke Island	workout.co.nz	be found here:
						P: (09) 372 2020	https://waihekew
							orkout.co.nz/gwd/
Saturday	13:00 –	Complimentary Fitness Classes w/ 70s & 80s	45-mins	https://www.waihekeworkout.	Waiheke Workout Poto	To register – Email:	Live Event but
10 <sup>th</sup> June	13:45pm	Dance Magenta Theme – 'Heidi's Aerobics		co.nz	Studio, 23b Tahi Road,	E:admin@waiheke	event details can
		Class'			Waiheke Island	workout.co.nz	be found here:
						P: (09) 372 2020	https://waihekew
							orkout.co.nz/gwd/
Saturday	14:00 -	Complimentary Fitness Classes w/ 70s & 80s	1 hour	https://www.waihekeworkout.	Waiheke Workout Poto	To register – Email:	Live Event but
10 <sup>th</sup> June	15:00pm	Dance Magenta Theme – 'Heidi & Michelle's		co.nz	Studio, 23b Tahi Road,	E:admin@waiheke	event details can
		Partner Yoga Class'			Waiheke Island	workout.co.nz	be found here:
						P: (09) 372 2020	https://waihekew
							orkout.co.nz/gwd/
Saturday	18:00pm	Complimentary Zumba Class	1 hour	https://www.cordishotels.com/	Level 3, Cordis, 83	To register – Email:	N/A – Live Event
10 <sup>th</sup> June				en/auckland/fitness-	Symonds Street,	cdakl.info@chuans	
				wellness/chuan-spa/	Auckland	<u>pa.com</u>	
				116		P: <u>09 300 2960</u>	1.00
Saturday	All Day	Free Online Dance Routines & Games –	24 hours	wwwlifeeducation.org.nz	N/A - Online	For queries:	https://lifeeducati
10 <sup>th</sup> June		Emphasizing the importance of keeping				hayley.sims@lifeed	on.org.nz/globalw
		active.				<u>ucation.org.nz</u>	<u>ellnessday</u>

Spaces are limited for some events so please register attendance as needed Keep an eye out for more FREE nationwide events or any changes at:





## **Participating Organisations**









## headway









